# SDR UPS07850337

- Difficulty date: July 25, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Fs 70 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2 WEB PUNCTURED AT STA 70 L21L.  CUT OUT DAMAGED AREA ON WEB AT STA 70 L21L IAW SRM 53-02-00-0 FIG1F FABRICATED AND INSTALLED REPAIR DOUBLER AT STA 70 L21L IAW SRM 53-03 -03-0.
